# SDR DHL2005748515

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT LE LWR SKIN CREASE AND DENTED TO O/B END WS760.  CUT OUT DAMAGED AREA OF SKIN 6" BY 4" AND FAB FILLER 6.0" BY 4.0 .050 2024 T3 PO 9002435 IAW B727 SRM 57-50-3 FIG 1 FAB SPLICE STRAPS 5 BY 2.2 2EACH 3.3 BY 2.2 2EACH 2.4 BY 3.5 1EACH .080 2024 T3 PO 50962 IAW B727 SRM 57-50-3 FIG 1.  TREATED AND PRIMED ALL REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 57-50-3 FIG 1.
